# SDR FDEA202305300973

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 491B1220000049
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENGINE I/B T/R LOWER FWD PANEL INNER SURFACE HAS 2EA GOUGES AS MARKED REPAIRED #1 ENGINE, INBOARD TR, FWD BLOWOUT DOOR IAW FEDEX EA# H-7830-T0374581-P1,   TITLED " EXHAUST SYSTEM - THRUST REVERSER GEN - #1 INBD TR, BLOWOUT DOOR, GOUGE"
